Share this:
allegro
@allegro

Posts: 25
Joined: Mar 31, 2016

Constant pain and burning in my feet. Taking Levaquin for diverticulitis

Posted by @allegro, Mar 31, 2016

I have constant pain and burning in my feet, especially at night..This all started when I was given Levaquin for diverticulitis….Is there no relief for this? my calves and ankles are also painful to the touch….I am so tired of trying to handle this…..

REPLY

Welcome to Connect @allegro.
I moved your message to the Digestive Health group where you can find people talking about diverticulitis and other digestive conditions. I’m also tagging @digmeme @slearwig and @k2aunt who have taken Levaquin. In fact @digmeme just took his last tablet of Levaquin a few days ago. I’m hoping they can share their experiences with the drug and if they also had burning feet and the other symptoms you describe.

How long have you been taking Levaquin?

@colleenyoung

Welcome to Connect @allegro.
I moved your message to the Digestive Health group where you can find people talking about diverticulitis and other digestive conditions. I’m also tagging @digmeme @slearwig and @k2aunt who have taken Levaquin. In fact @digmeme just took his last tablet of Levaquin a few days ago. I’m hoping they can share their experiences with the drug and if they also had burning feet and the other symptoms you describe.

How long have you been taking Levaquin?

Jump to this post

I was only given two doses of it, and that night in bed,  I hallucinated and the following morning I was unable to stand or to walk. This happened to me in 2011, and I have been suffering with tendon and foot problems ever since….I am no longer able to walk long distances or to stand for any length of time…It has totally changed my life…………it is a far bigger problem than my diverticulosis………….

Please login or register to post a reply.